Homologie des complexes de formes différentielles d'ordre supérieur
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 7 (1974) no. 1, p. 139-153
@article{ASENS_1974_4_7_1_139_0,
     author = {Koszul, Jean-Louis},
     title = {Homologie des complexes de formes diff\'erentielles d'ordre sup\'erieur},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 7},
     number = {1},
     year = {1974},
     pages = {139-153},
     doi = {10.24033/asens.1263},
     zbl = {0316.58003},
     mrnumber = {50 \#8583},
     language = {fr},
     url = {http://http://www.numdam.org/item/ASENS_1974_4_7_1_139_0}
}
Koszul, Jean-Louis. Homologie des complexes de formes différentielles d'ordre supérieur. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 7 (1974) no. 1, pp. 139-153. doi : 10.24033/asens.1263. http://www.numdam.org/item/ASENS_1974_4_7_1_139_0/

[1] M. Atiyah, R. Bott et V. K. Patodi, On the Heat Equation and the Index Theorem (Invent. Math., vol. 19, 1973, p. 279-330). | MR 58 #31287 | Zbl 0257.58008

[2] V. W. Guillemin, Cohomology of Vector fields on a manifold (Advances in Math., vol. 10, n° 2, 1973, p. 192-220). | MR 48 #9778 | Zbl 0258.57012

[3] M. V. Losyk, Cohomologies of the Lie algebra of vector fields with coefficients in a trivial unitary representation (Funkt. Anal., vol. 6, n° 1, 1972, p. 24-36). | Zbl 0299.58002

[4] W. T. Van Est, On the algebraic cohomology concepts in Lie groups (Indag. Math., vol. 17, n° 3, 1955, p. 286-294). | MR 17,61b | Zbl 0067.26202

[5] W. T. Van Est, A generalisation of the Cartan-Leray Spectral Sequence I. (Indag. Math., vol. 20, n° 4, 1958, p. 399-413). | MR 21 #2236 | Zbl 0084.39202